# SDR DLM88020449

- Difficulty date: April 18, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N917DE
- Make and model: Doug MD-88
- Aircraft serial: 49958
- Aircraft time: 24,554 hours, 18,819 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: A/C Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFT RT SMOKE DETECTOR SOUNDED ON TAXI OUT.  FUMES/HAZE REPORTED NEAR WING AREA.  APU, LEFT ENGINE, AND BOTH PACKS WERE OPERATING.  RETURNED TO GATE.  ODOR PRESENT WITH LEFT PACK ONLY.  INPS APU INLET, CKS OK.  INSPECTED LT PACK, OIL CLEAN AND ROTATES FREELY.  INSPECTED DUCTS, NO CONTAMINATION FOUND.  REPLACED SOILED WATER SEPARATOR BAG LEFT SIDE, RAN A/ PACK PER OPN 5088 WITH APU AND E.
